# SDR 2017FA0000423

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft serial: 288016105
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Part number: 62701104
- Condition: Wrong Part
- Location: Trim System
- Stage of operation: NR
- How discovered: W
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, REPLACED THE FWD LEFT TRIM CABLE WITH NEW.  FOLLOWING INSTALLATION, THE RT FWD TRIM CABLE APPEARED DIFFERENT FROM THE LEFT.  THE CABLE APPEARED TO BE BIGGER.  PINCHED THE TWO CABLES TOGETHER AND PUT THEM UNDER A MICROSCOPE AT 250 POWER MAGNIFICATION AND FOUND THAT THE TWO CABLES WERE INDEED DIFFERENT WIRE CONSTRUCTION.  THE FWD RT CABLE APPEARED TO BE 7 X 7 WIRE CONSTRUCTION VERSUS THE MANUFACTURER SPECIFIED 7X19 CONSTRUCTION.  REMOVED THE RT FWD TRIM CABLE.
